# SDR SWI2025F01850

- Difficulty date: November 26, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 27,140 hours, 15,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, RT FLOORBEAM HAS CORROSION AT FR 87.  (C-CHECK RO 12/19/2025)REMOVED AND REPLACED CENTER FUSELAGE III RH FLOORBEAM PN170-65669-004 PO#338352 IAW EMB 175 SRM 51-40-08. FASTENERS USED. WEIGHT AND BALANCE IS NOT AFFECTED BY REPAIR. NO FURTHER ACTION REQUIRED
